MAUDE Adverse Event Report: ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG INS

ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG INS
Model Number MN10200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient¿s ipg was unable to communicate with external devices.A manufacturer representative confirmed the issue and the ipg was deemed inoperable.Surgical intervention may be taken at a later date to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AXIUM¿ NEUROSTIMULATOR SYSTEM
Common Device Name
DRG INS
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15567065
Report Number1627487-2022-05382
Device Sequence Number14152396
Product Code PMP
UDI-Device Identifier05415067025500
UDI-Public05415067025500
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberMN10200
Device Catalogue NumberMN10200
Device Lot NumberDB5371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD X 2
Patient SexFemale